MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFC KEEL TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910  PFC KEEL TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 864181
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 08/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address complaining of knee pain.Doi: (b)(6); dor: (b)(6); right knee.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
PFC KEEL TIB TRAY CEM SZ3
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7901365
Report Number1818910-2018-70136
Device Sequence Number16180133
Product Code JWH
UDI-Device Identifier10603295216438
UDI-Public10603295216438
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K830927
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number864181
Device Lot Number1050407
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight101